Change search
ReferencesLink to record
Permanent link

Direct link
Estimates for the lowest eigenvalue of magnetic Laplacians
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2016 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 439, no 1, 330-346 p.Article in journal (Refereed) PublishedText
Abstract [en]

We prove various estimates for the first eigenvalue of the magnetic Dirichlet Laplacian on a bounded, open, simply connected domain in two dimensions. When the magnetic field is constant, we give lower and upper bounds in terms of geometric quantities of the domain. We furthermore prove a lower bound for the first magnetic Neumann eigenvalue in the case of constant magnetic field. 

Place, publisher, year, edition, pages
Elsevier, 2016. Vol. 439, no 1, 330-346 p.
Keyword [en]
Magnetic fields, Magnetic Dirichlet Laplacian, Eigenvalues
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-185593DOI: 10.1016/j.jmaa.2016.02.073ISI: 000372941500020ScopusID: 2-s2.0-84960481740OAI: oai:DiVA.org:kth-185593DiVA: diva2:924021
Note

QC 20160427

Available from: 2016-04-27 Created: 2016-04-25 Last updated: 2016-04-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Ekholm, Tomas
By organisation
Mathematics (Div.)
In the same journal
Journal of Mathematical Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link